Cycle decompositions V: complete graphs into cycles of arbitrary lengths

Bryant, Darryn, Horsley, Daniel and Pettersson, William (2014) Cycle decompositions V: complete graphs into cycles of arbitrary lengths. Proceedings of the London Mathematical Society, 108 5: 1153-1192. doi:10.1112/plms/pdt051

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ330853_OA.pdf Full text (open access) application/pdf 429.94KB 0

Author Bryant, Darryn
Horsley, Daniel
Pettersson, William
Title Cycle decompositions V: complete graphs into cycles of arbitrary lengths
Journal name Proceedings of the London Mathematical Society   Check publisher's open access policy
ISSN 1460-244X
0024-6115
Publication date 2014-01-01
Year available 2013
Sub-type Article (original research)
DOI 10.1112/plms/pdt051
Open Access Status File (Author Post-print)
Volume 108
Issue 5
Start page 1153
End page 1192
Total pages 40
Place of publication Oxford, United Kingdom
Publisher Oxford University Press
Language eng
Formatted abstract
We show that the complete graph on n vertices can be decomposed into t cycles of specified lengths m1, …, mt if and only if n is odd, 3≤min for i=1, …, t, and m1 + ...+ mt = ([n over 2]) . We also show that the complete graph on n vertices can be decomposed into a perfect matching and t cycles of specified lengths m1, …, mt if and only if n is even, 3≤min for i=1, …, t, and m1 + ...+ mt = ([n over 2]) - n/2.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 22 May 2014, 20:50:52 EST by Professor Darryn Bryant on behalf of Mathematics